Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2014 | Journal Article | LibreCat-ID: 42801
@article{Kirschmer_LEEDHAM-GREEN_2014, title={Computing with subgroups of the modular group }, volume={57}, DOI={10.1017/s0017089514000202}, number={1}, journal={Glasgow Mathematical Journal}, publisher={Cambridge University Press (CUP)}, author={Kirschmer, Markus and LEEDHAM-GREEN, CHARLES}, year={2014}, pages={173–180} }
LibreCat | DOI
 

Filters and Search Terms

issn=0017-0895

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed